MAUDE Adverse Event Report: HAMILTON MEDICAL AG HAMILTON-T1

HAMILTON MEDICAL AG HAMILTON-T1
Model Number 161009
Medical Device Problem Code Image Orientation Incorrect (1305)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/01/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It was reported the device's display was inverted when the unit power was turned on.There was no report of patient involvement; harm to patient, user or third party, nor a treatment in delay.No interruption of ventilation or medical intervention was reported.The display connector on control board missing locking tabs causing damage to display ribbon cable.The control board and display ribbon cable was replaced to correct the problem.After performing service software checks per manufacturer specifications the unit passed all functional tests and the unit was returned to service.No further problems have been reported, no additional investigation is deemed necessary at this time.This case is considered as closed.
 
Event or Problem Description
Hamilton medical ag received the following event description: display is inverted when unit power on - no patient involvement - no intervention necessary.

Brand Name
HAMILTON-T1
Common Device Name
HAMILTON-T1
Manufacturer (Section D)
HAMILTON MEDICAL AG
via crusch 8
bonaduz 7402
SZ  7402
Manufacturer Contact
ann franz
via crusch 8
bonaduz 7402
SZ   7402
MDR Report Key25212392
Report Number3001421318-2026-00306
Device Sequence Number10574419
Product Code CBK
UDI-Device Identifier07630002806091
UDI-Public07630002806091
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/19/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number161009
Device Catalogue Number161009
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/07/2026
Initial Report FDA Received Date05/19/2026
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown